advertisement
Question
Posted by: Rina | 2012/05/18

lexamil

Ek gebruik nou 2 maande vir paniekaanvalle maar my borsmaat het met 1 grootte vergroot en dit is ook baie seer en teer. Hou dit enige verband met die inname van lexamil?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Rina

Lexamil kan jou eetlus verhoog en gewigstoename veroorsaak en gevolglik vergroting van borste tot gevolg he. Met die vergroting van borste, sal jou borste teer wees.

Groete





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement